Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 126214, 8 pages
http://dx.doi.org/10.1155/2013/126214
Research Article

Shattering-Extremal Set Systems of Small VC-Dimension

1Department of Mathematics, Central European University, Nádor u. 9, 1051 Budapest, Hungary
2Computer and Automation Research Institute, Hungarian Academy of Sciences, 1518 Budapest, P.O. Box 63, Hungary
3Institute of Mathematics, Budapest University of Technology and Economics, 1521 Budapest, P.O. Box 91, Hungary

Received 29 October 2012; Accepted 17 December 2012

Academic Editors: E. Bannai, C. da Fonseca, A. P. Godbole, E. Kiliç, and B. Wu

Copyright © 2013 Tamás Mészáros and Lajos Rónyai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Aharoni and R. Holzman, Personal communication.
  2. A. Pajor, Sous-Spaces 1: Des Espaces de Banach Travaux en Cours, Hermann, Paris, France, 1985.
  3. N. Sauer, “On the density of families of sets,” Journal of Combinatorial Theory A, vol. 13, no. 1, pp. 145–147, 1972. View at Google Scholar · View at Scopus
  4. S. Shelah, “A combinatorial problem: stability and order for models and theories in infinitary language,” Pacific Journal of Mathematics, vol. 41, pp. 247–261, 1972. View at Google Scholar
  5. R. P. Anstee, L. Rónyai, and A. Sali, “Shattering news,” Graphs and Combinatorics, vol. 18, no. 1, pp. 59–73, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Bollobas, I. Leader, and A. J. Radcliffe, “Reverse kleitman inequalities,” Proceedings of the London Mathematical Society, vol. s3-58, pp. 153–168, 1989. View at Google Scholar
  7. B. Bollobás and A. J. Radcliffe, “Defect Sauer results,” Journal of Combinatorial Theory A, vol. 72, no. 2, pp. 189–208, 1995. View at Google Scholar · View at Scopus
  8. P. Frankl, S-Extremal Set Systems, Handbook of Combinatorics, vol. 2, MIT Press, Cambridge, Mass, USA, 1996.
  9. Z. Furedi and F. Quinn, “Traces of finite sets,” Ars Combinatoria, vol. 18, pp. 195–200, 1983. View at Google Scholar
  10. G. Greco, “Embeddings and the trace of finite sets,” Information Processing Letters, vol. 67, no. 4, pp. 199–203, 1998. View at Google Scholar · View at Scopus
  11. R. Diestel, Garph Theory, Springer, New York, NY, USA, 2000, Electronic Edition 2000.
  12. O. Pikhurko, “Generating edge-labeled trees,” American Mathematical Monthly, vol. 112, no. 10, pp. 919–921, 2005. View at Google Scholar · View at Scopus
  13. L. Ronyai and T. Meszaros:, “Some combinatorial applications of grobner bases,” in Proceedings of the 4th International Conference on Algebraic Informatics (CAI '11), vol. 6742 of Lecture Notes in Computer Science, 2011.
  14. B. Buchberger, “An algorithm for finding the basis elements in the residue class ring modulo a zero dimensional polynomial ideal,” Journal of Symbolic Computation, vol. 41, pp. 475–511, 2006, Special Issue on Logic, Mathematics, and Computer Science: Interactions; Ein Algorithmus zum Auffnden der Basiselemente des Restklassenringes nach einem nulldimensionalen Polynomideal. Doctoral thesis, University of Innsbruck, 1965. View at Google Scholar
  15. B. Buchberger, “Ein algorithmisches Kriterium für die Lösbarkeit eines algebraischen Gleichungssystems,” Aequationes Mathematicae, vol. 4, no. 3, pp. 374–383, 1970. View at Publisher · View at Google Scholar · View at Scopus
  16. B. Buchberger, “An algorithmic criterion for the solvability of algebraic systems of equations,” B. Buchberger and F. Winkler, Eds., vol. 251 of London Mathematical Society Lecture Note Seriesm, pp. 535–545, Gröbner Bases and Applications; Cambridge University Press, 1998. View at Google Scholar
  17. B. Buchberger, “Grobner-bases: an algorithmic method in polynomial ideal theory,” in Multidimensional Systems Theory—Progress, Directions and Open Problems in Multidimensional Systems Theory, N. K. Bose, Ed., pp. 184–232, Reidel Publishing Company, Boston, Mass, USA, 1985. View at Google Scholar
  18. D. Cox, J. Little, and D. O'Shea, Ideals, Varieties, and Algorithms, Springer, Berlin, Germany, 1992.
  19. W. W. Adams and P. Loustaunau, An Introduction to Grobner Bases, Graduate Studies in Mathematics, vol. 3, American Mathematical Society, 1994.
  20. R. P. Anstee, “Properties of (0-1) matrices with no triangles,” Journal of Combinatiral Theory A, vol. 29, pp. 186–198, 1980. View at Google Scholar